Differential and Integral Equations

A weighted semilinear elliptic equation involving critical Sobolev exponents

Liviu I. Nicolaescu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 653-671.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700437

Mathematical Reviews number (MathSciNet)
MR1097926

Zentralblatt MATH identifier
0736.35049

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems

Citation

Nicolaescu, Liviu I. A weighted semilinear elliptic equation involving critical Sobolev exponents. Differential Integral Equations 4 (1991), no. 3, 653--671. https://projecteuclid.org/euclid.die/1372700437


Export citation